Alert archive / Colorado / Flash Flood Warnings in 2022

Flash Flood Warning 72, NWS Pueblo, CO

August 7, 2022Bent County, Prowers County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 7, 2022, 5:45 PM MDT for Bent County, Prowers County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2022, 5:45 PM MDT (23:45 UTC)
Expired
Aug 7, 2022, 8:45 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

Counties Bent County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 120 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2022-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2022-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2246 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

628 
WGUS55 KPUB 072345
FFWPUB
COC011-099-080245-
/O.NEW.KPUB.FF.W.0072.220807T2345Z-220808T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
545 PM MDT Sun Aug 7 2022

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Northeastern Bent County in southeastern Colorado...
  West Central Prowers County in southeastern Colorado...

* Until 845 PM MDT.

* At 545 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 2 to 2.5 inches in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Wiley, McClave, Hasty, John Martin Reservoir and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3826 10281 3825 10270 3812 10263 3785 10281
      3788 10313 3807 10310 3826 10304

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-2.5 INCHES IN 1 HOUR

$$

MG/Cohen
2 follow-up statements
966 
WGUS75 KPUB 080028
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
628 PM MDT Sun Aug 7 2022

COC011-099-080245-
/O.CON.KPUB.FF.W.0072.000000T0000Z-220808T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bent CO-Prowers CO-
628 PM MDT Sun Aug 7 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT THIS 
EVENING FOR NORTHEASTERN BENT AND WEST CENTRAL PROWERS COUNTIES...

At 628 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1.5 and 2 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Wiley, McClave, Hasty, John Martin Reservoir and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3826 10281 3825 10270 3812 10263 3785 10281
      3788 10313 3807 10310 3826 10304

FLASH FLOOD...RADAR INDICATED

$$

MG
238 
WGUS75 KPUB 080243
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
843 PM MDT Sun Aug 7 2022

COC011-099-080253-
/O.EXP.KPUB.FF.W.0072.000000T0000Z-220808T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bent CO-Prowers CO-
843 PM MDT Sun Aug 7 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 845 PM MDT THIS EVENING FOR 
NORTHEASTERN BENT AND WEST CENTRAL PROWERS COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

A Flood Watch remains in effect until 300 AM MDT Monday for portions 
of central Colorado, east central Colorado and southeast Colorado.

LAT...LON 3826 10281 3825 10270 3812 10263 3785 10281
      3788 10313 3807 10310 3826 10304

$$

Cohen

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:21 PM MDT, 2 hours 24 minutes earlier.

Area forecast discussion, Aug 7, 3:21 PM MDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
321 PM MDT Sun Aug 7 2022

.SHORT TERM...(This evening through Monday)
Issued at 300 PM MDT Sun Aug 7 2022

Key Messages...

1.  Flash Flood Risk with heavy rainfall continues into the early
morning hours for southeast plains

2.  Severe thunderstorms possible southeast plains through this
evening

Set up still looks favorable for heavy rain and flash flooding
through tonight for the southeast mountains and plains with a couple
rounds of showers and thunderstorms.  The first round is ongoing as
heating acts on the elevated terrain and boundaries across the
southeast plains to generate thunderstorms.  While the main risk is
heavy rainfall and flash flooding, there is a severe wind and
localized severe hail risk across the plains behind the boundary
where dew points in the 50s and lower 60s are resulting in some
stout CAPE pushing 2000+ J/kg in the mixed layer according to SPC
Meso Analysis. Greatest CAPE will likely be in place along and north
of highway 50 where some marginal deep layer shear may support a
brief window for supercells during peak heating.  Elsewhere, robust
updrafts could act on pooling vorticity along boundaries to product
brief landspout tornadoes.

Second round of thunderstorms will be triggered this evening as tail
end of shortwave trough tracks through northern CO.  This will
generate another round of thunderstorms which will push off the
mountains after 6-7 PM.  This is the round likely to produce flash
flooding for the burn scars in the southeast mountains and the I-25
corridor and eventually the southeast plains as it congeals into a
thunderstorm cluster across the southeast plains.  Focus for this
activity has been shifting southward in high res models with the
most likely track across Pueblo, Crowley, Otero, Bent and Kiowa
counties through the late evening and into the overnight hours.
Given this southward trend in high res models have expanded the
Flash Flood Watch to include Bent and Prowers counties and extended
the eastern portions of the watch through 3 AM.  Showers and
thunderstorms will likely continue through morning though with
lesser intensities as the MCV slowly tracks eastward under the upper
ridge.

Models show more stability across the plains for Monday with ongoing
showers Monday morning.  Most thunderstorm activity for Monday
afternoon will be focused across the mountains and Raton Mesa region
where monsoon moisture and HREF ensemble mean CAPE values still
suggest some 1000+ j/kg will be in place.  Another round of heavy
rainfall and a low end severe risk given lack of much deep layer
shear will be in place. Flash flooding will be the main concern for
burn scars, with Spring burn scar seeing the greatest risk at this
time.  Temperatures will be cooler across the plains with quite a
spread between the cooler NAM and warmer GFS.  It is possible that
the cooler NAM could play out for the eastern plains where heavy
rain falls tonight and where lingering clouds with showers keeps
things cooler.  Split the difference for now and will let later
shifts refine the details.  -KT

.LONG TERM...(Monday night through Sunday)
Issued at 300 PM MDT Sun Aug 7 2022

Drier and warmer weather will return for Tuesday through mid week
as the upper high shifts back westward shunting the monsoon plume
to the south and west.  There will still be sufficient moisture
for isolated to scattered thunderstorms which could produce
locally heavy rainfall, especially across the southern tier. But
the heavy rain threat should be more localized with the greatest
risks to burn scars should they take an unlucky hit. Temperatures
will gradually warm through the period.

The upper high shifts back eastward for Friday bringing the
monsoon fetch back into western portions of the area. Should see
another uptick in thunderstorm coverage out west and another
increase in flash flooding risks for the mountains and burn scars.

Heavy rain risk may increase again for the southeast plains next
weekend as another front drops through the southeast plains.  -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 300 PM MDT Sun Aug 7 2022

Main window for thunderstorms at the TAF sites will be 00z-06z
for KCOS and KPUB. Stronger storms will be capable of producing
MVFR to even IFR cigs/vis during the heavy rainfall with KPUB
appearing to have the greater likelihood of this occuring.
Risk for thunderstorms will decrease at KALS after 03z with
activity finally shifting east of KCOS and KPUB after 06z-08z.
There is a small window for fog and IFR cigs at KCOS and KPUB
after 12z through 17z Monday morning at both KCOS and KPUB. VFR
conditions will return for Monday with the potential for another
round of thunderstorms over the mountains which will spread off
into the adjacent valleys in the afternoon. KALS will be the most
likely TAF site to be affected by VCTS Monday afternoon.  -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for COZ072>080-083-087.

Flood Watch through late tonight for COZ081-082-084>086-088-089-
093-095>098.

&&

SHORT TERM...KT
LONG TERM...KT
AVIATION...KT
Hazardous weather outlook, Aug 7, 11:05 AM MDT, 6 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1105 AM MDT Sun Aug 7 2022

COZ058>089-093>099-081715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1105 AM MDT Sun Aug 7 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Heavy rain capable of causing flash flooding will be likely today,
and this heavy rain threat will last into the overnight hours. In
addition, severe thunderstorms will be possible this afternoon
and evening across all of the southeast plains.

The greatest flash flood threat area will be over the southern
mountains, including the Wet Mountains, the Wet Mountain Valley, all
of the Sangre De Cristo mountain region, Fremont county and Teller
county. Over the plains, the best chance of flash flooding rainfall
will occur along the entire I-25 corridor region, and over the
plains generally along and north of a line from Kim to Lamar. The
heavy rainfall threat may last through the evening for the
southeast mountains and adjacent valleys, and into the early
morning hours for the southeast plains.

The greatest severe thunderstorm threat will be over the southeast plains
generally along and north of a line from Trinidad to Springfield.
The primary threat will be strong winds to 60 to 70 mph. Localized
hail up to around 1 inch in diameter will be possible with the
isolated stronger storms. And a brief weak tornado or two cannot
be ruled out, especially along a slow moving boundary which will
progress southward across the plains this afternoon, mainly along
and north of highway 50.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Rain shower and thunderstorm activity is expected Monday. Rain,
heavy at times, is possible, with a risk of widespread flooding.
Flash flooding over area burn scars, urban corridors, and saturated
soils may occur.

The coverage of rain showers and thunderstorms is expected to lessen
for midweek. However, scattered thunderstorms will remain possible
for Tuesday through Saturday over the mountains and mountain
valleys, with more isolated storm activity across the eastern
plains, particularly along the I-25 Corridor.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over much of the region, particularly in and near the
southeast mountains and the southeast plains.

31/31

In the hours before

Special weather statement, Aug 7, 4:51 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
451 PM MDT Sun Aug 7 2022

COZ074-088-093-094-097-072345-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
451 PM MDT Sun Aug 7 2022

...Strong thunderstorms will impact portions of southern Otero,
central Las Animas and southern Bent Counties through 545 PM MDT...

At 451 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from 9 miles
south of John Martin Reservoir to near Model. Movement was west at 15
mph.

HAZARD...Landspouts, wind gusts of 50 to 55 mph, and nickel size
         hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Trinidad, Cokedale, Starkville, Delhi, Higbee, Model, Hoehne,
Thatcher, Tyrone and John Martin Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3793 10333 3770 10400 3711 10476 3703 10408
      3768 10306 3808 10288
TIME...MOT...LOC 2251Z 073DEG 14KT 3795 10304 3726 10420

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

MG
Special weather statement, Aug 7, 5:16 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
516 PM MDT Sun Aug 7 2022

COZ097-098-080015-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
516 PM MDT Sun Aug 7 2022

...Strong thunderstorms will impact portions of western Prowers and
central Bent Counties through 615 PM MDT...

At 516 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms capable of producing a landspout in the warned area.
Movement was northeast at 15 mph.

HAZARD...Landspouts, wind gusts up to 50 mph, and half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Las Animas, Hasty, McClave, John Martin Reservoir, Fort Lyon and
Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near John Martin Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3819 10276 3810 10325 3796 10322 3779 10301
      3802 10274
TIME...MOT...LOC 2316Z 203DEG 15KT 3810 10272 3798 10293

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MG
Local storm report, Aug 7, 5:24 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
524 PM MDT SUN AUG 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      1 SW WALSENBURG         37.62N 104.80W
08/07/2022                   HUERFANO           CO   LAW ENFORCEMENT

            CO RD 340 FLOODED.

&&
Special weather statement, Aug 7, 5:26 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
526 PM MDT Sun Aug 7 2022

COZ069-072-080000-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
526 PM MDT Sun Aug 7 2022

...A strong thunderstorm will impact portions of east central
Saguache County through 600 PM MDT...

At 525 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Moffat, or 15 miles south of Hayden Pass Burn Scar,
moving southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph, penny sized hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central
Saguache County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3813 10596 3818 10586 3818 10581 3803 10571
      3798 10588
TIME...MOT...LOC 2325Z 321DEG 7KT 3810 10588

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

mw
Local storm report, Aug 7, 5:27 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
527 PM MDT SUN AUG 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             5 E CHERAW              38.11N 103.42W
08/07/2022  M1.25 INCH       OTERO              CO   STORM CHASER

            CORRECTS PREVIOUS HAIL REPORT FROM 5 E
            CHERAW.

&&

MG
Local storm report, Aug 7, 5:32 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
532 PM MDT SUN AUG 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HEAVY RAIN       5 S WALSENBURG          37.55N 104.76W
08/07/2022  M1.75 INCH       HUERFANO           CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 6:05 PM MDTFlash Flood Warning Considerable damage threatPUBBent, Crowley, Otero3 hr
Aug 6, 6:27 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa78 min
Aug 6, 6:41 PM MDTFlash Flood WarningPUBEl Paso2 hr
Aug 6, 7:15 PM MDTSpecial Weather StatementPUBKiowa45 min
Aug 6, 7:40 PM MDTSpecial Weather StatementPUBKiowa35 min
Aug 7, 12:54 PM MDTSpecial Weather StatementPUBLas Animas51 min
Aug 7, 1:34 PM MDTSpecial Weather StatementPUBCrowley26 min
Aug 7, 1:36 PM MDTSpecial Weather StatementPUBBaca54 min
Aug 7, 2:02 PM MDTTornado WarningPUBCrowley38 min
Aug 7, 2:32 PM MDTFlash Flood Warning Considerable damage threatPUBCostilla, Huerfano3 hr
Aug 7, 2:37 PM MDTSpecial Weather StatementPUBLas Animas38 min
Aug 7, 2:39 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa, Otero51 min
Aug 7, 3:12 PM MDTFlash Flood WarningPUBChaffee3 hr
Aug 7, 3:17 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero73 min
Aug 7, 3:32 PM MDTSpecial Weather StatementPUBProwers58 min
Aug 7, 3:44 PM MDTSevere Thunderstorm WarningPUBBent61 min
Aug 7, 3:48 PM MDTSpecial Weather StatementPUBLas Animas57 min
Aug 7, 4:24 PM MDTTornado WarningPUBBent, Prowers30 min
Aug 7, 4:33 PM MDTTornado WarningPUBBent, Prowers42 min
Aug 7, 4:48 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers45 min
Aug 7, 4:51 PM MDTSpecial Weather StatementPUBBent, Las Animas54 min
Aug 7, 4:56 PM MDTFlash Flood WarningPUBHuerfano, Las Animas3 hr
Aug 7, 5:16 PM MDTSpecial Weather StatementPUBBent59 min
Aug 7, 5:21 PM MDTFlash Flood WarningPUBFremont2 hr
Aug 7, 5:26 PM MDTSpecial Weather StatementPUBSaguache34 min

Nearby

Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.